A started Lamictal several months ago, and since I had already been taking wellbutrin, my MHP (psych.) thought we should keep that instead of the SSRI. MY last post on this trial reported nothing particularly good but nothing particularly bad as well. Now into the fourth month and at a theraputic dose, and I don't like it.
Changes: I don't seem to be getting much REM sleep. I fall asleep fine, no insomnia, but my sleep is a little shallow and my dreams are strangely verbal, not visual. And when I wake, I immediately have some song going in my head, which can change to some words, without a rest. This kind of stuff has always happened, but not so autonomously, so constant, and not at the second I wake up.
I seem, perhaps, a little more verbally facile, but a lot more abstracted from my speech. I kind of watch my self speak at a breakneck pace, and I'm not sure if I am not being a little . . . weird.
Much more forgetful than ever before. I am making mistakes at work, just forgetting things I am supposed to do. I made a mistake driving yesterday that could have been a life-changing disaster because of inattention. Today I walked around where I was working before I left to be sure I didn't leave somthing. And still ended up leaving two important things at the site.
Life seems more dreamlike, especially with memory. That is, recalling what I did this morning is like recallig a dream. I can piece most of it together, but if fades fast, unless I have something specifically to associate. Yesterday is harder. Forget last week.
None of these things are completely new (except the kind of verbal dreams) but they are more constant and intense than they have been in a long long time, and are actually hampering my day to day life (as opposed to any long term life, which seems already to have been damaged beyond repair.
This could be something specific with the properties of wellbutrin, and I still might stay on the lamictal, this time with a real SSRI, because of the kings college thing. But only if the MHP convinces me that the wellbutrin is dissimilar enought to the ssri that it would make a difference.
(I cant get an appointment with him, after one was canceld a few weeks ago, and this stuff is starting to really worry me. -- I need to make a little more effort to catch someone at his clinic.)
[need to go to bed so didn't even spellcheck, let alone proof. anyway, i should be a little more spontaneious here.] and I should shut up and go to bed. Anyway.